# SDR TRBA2012024002

- Difficulty date: January 22, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- Aircraft time: 21,506 hours, 24,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE RT FWD EMERGENCY FLOODLIGHT WAS INOPERATIVE. THE ACFT WAS REMOVED FROM SERVICE.  PERFORMED OPS CHECK OF EMERGENCY LIGHTS IAW W/C EX-335000-OPT-10000-002.  THE OPS CHECKED GOOD. THE ACFT WAS RETURNED TO SERVICE.
